Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fractional Roesser problem and its optimization

Tom 101 / 2014

Rafał Kamocki Banach Center Publications 101 (2014), 93-106 MSC: Primary 26A33; Secondary 49K20, 49J20. DOI: 10.4064/bc101-0-7

Streszczenie

In the paper, a fractional continuous Roesser model is considered. Existence and uniqueness of a solution and continuous dependence of solutions on controls of the nonlinear model are investigated. Next, a theorem on the existence of an optimal solution for linear model with variable coefficients is proved.

Autorzy

  • Rafał KamockiFaculty of Mathematics and Computer Science
    Chair of Differential Equations and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek